# SDR HEEA065243

- Difficulty date: November 19, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3181J
- Make and model: Bell 206B-3
- Aircraft serial: 3771
- Engine: Allsn 250C20B
- System (JASC): 7250 · Turbine Section
- Part: Wheel
- Part number: 6853279
- Condition: Damaged
- Location: Turbine Section
- Component: 6898735
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TURBINE WAS REMOVED DUE TO 1ST, 2ND, AND 3RD STAGE WHEELS CYCLED.  RECEIVING ASSEMBLY INSPECTION REVEALED EXCESSIVE RUNOUT OF OUTER BAND AND WAS UNABLE TO BALANCE 4TH STAGE WHEEL.  INSTALLED NEW PART.
